MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0009
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Advance (2920)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a cardiac perforation, pericardial effusion (pe) and cardiac tamponade occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.The patient had pacemaker leads and due to that the fellow physician was having a hard time navigating to the superior vena cava (svc) with versacross rf wire.During several attempts to cannulate the svc, an effusion in right atrial was noted on transesophageal echocardiogram (tee).Thus, a pericardiocentesis was performed, and the decision was made to take the patient for surgical repair when effusion did not resolve after.The plan was to have them clip the appendage in surgery.The patient was stable up until they were transported to surgery and they were hospitalized beyond standard of care.The patient is expected to fully recovery.The perforation was located at the right atrial (ra), prior to transseptal attempt.The left side was never accessed.The patient was not under warfarin at the time, and they were under eliquis during the procedure.The device is not expected to be returned for analysis (disposed).
 
Event or Problem Description
It was reported that a cardiac perforation, pericardial effusion (pe) and cardiac tamponade occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.The patient had pacemaker leads and due to that the fellow physician was having a hard time navigating to the superior vena cava (svc) with versacross rf wire.During several attempts to cannulate the svc, an effusion in right atrial was noted on transesophageal echocardiogram (tee).Thus, a pericardiocentesis was performed, and the decision was made to take the patient for surgical repair when effusion did not resolve after.The plan was to have them clip the appendage in surgery.The patient was stable up until they were transported to surgery and they were hospitalized beyond standard of care.The patient is expected to fully recovery.The perforation was located at the right atrial (ra), prior to transseptal attempt.The left side was never accessed.The patient was not under warfarin at the time, and they were under eliquis during the procedure.The device is not expected to be returned for analysis (disposed).It was further reported that the wire was difficult to navigate to get around pacer leads.Rf wire was never tented and no rf was applied.Effusion was noted prior to reaching the septum for a tsp attempt.As per physician, nothing due to the system itself, just challenging anatomy and circumstances.The perforation confirmed by the surgeon on the lateral wall of the right atrium, believed to have been a result of trying to pass the wire beyond pacer leads.Act was therapeutic.The patient recovered well from surgery and has been discharged.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24193451
Report Number2124215-2026-04829
Device Sequence Number18529227
Product Code DXF
UDI-Device Identifier00685447010548
UDI-Public(01)00685447010548
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0009
Device Catalogue NumberVXAK0009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexFemale